# SDR UPS04242220

- Difficulty date: April 3, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 L/E SLAT CLOSURE RIB AT INBOARD END OF SLAT CRACKED.  REPAIR CARRIED OUT IAW SRM 51-30-02, 51-20-1 & MM 20-10-05.
